# SDR CA151207013

- Difficulty date: December 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,545 hours
- Engine: Pwc PW150A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT WAS REMOVED FOR ITS YEARLY FUNCTION CHECK. ONCE IT WAS IN THE AVIONICS SHOP IT WAS DISCOVERED THAT THE G-SWITCH HAD FAILED. ELT WAS SENT TO ANOTHER VENDOR FOR REPAIR OF THE G-SWITCH.
